ISSN: 1304-7191 | E-ISSN: 1304-7205
A generalization of lucky guess lie group lg(3n) and its lie algebra Ig(3n)
1Yıldız Technical University, Department of Mathematics, Esenler-ISTANBUL
Sigma J Eng Nat Sci 2015; 33(3): 429-437
Full Text PDF


In this work, we generalize the Lucky Guess Lie group of dimension three [1], to the dimension 3􏰫 which is a solvable and non-nilpotent Lie group. We calculate general forms of the elements of both the Generalized Lucky Guess Lie group of dimension 3n and its Lie algebra, and study some algebraic and topological properties [4].